# SDR 97ZZZX1071

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Throttle Switch
- Condition: Dirty
- Location: Cockpit
- Part time: 16,069 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - FLT 601 - UPON ARRIVAL, FLIGHT CREW REPORTED LANDING GEAR WARNING HORN ACTIVATED WITH FLAPS AT 1 DEGREE.  CLEANED THROTTLE PEDESTAL SWITCHES AND CHECKED OKAY.  (X)
